# SDR YENA2024071901015

- Difficulty date: July 17, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 04904
- Aircraft time: 47,082 hours, 16,610 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Indication
- Location: Hyd Systemn
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT#500, MCO-RDU.  (AIRCRAFT DECLARED AN EMERGENCY INTO RDU) 'GREEN SYS RSVR LO LEVEL DURING CRUISE - REFER TO LP 3998685, ITEM 2 FOR MEL PROCEDURE; ALTERNATE GEAR EXTEND USED AND FOUND NO EVIDENCE OF HYD LEAKS. PERFORMED GVI OF RSVR G SYS, ALL OK. GREEN SYS RSVR AT SERVICEABLE LEVEL. PERFORMED ALT GEAR EXT PER A320 AMM. CREW RAN ENGINES AND VERIFIED 3000 PSI. GEAR PINS INSTALLED PER AMM 32-00-00-860-003A.'
